| Catalog Number |
ME1225 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd maxguard¿ extension set was blocked at the filter during the infusion.The following information was provided by the initial reporter: "we have been experiencing infusion related issues with the following bd 1.2 micron tubing sets.Nursing is experiencing issues with the medication not being able to proceed past the filter in the line.We are now on option 3 as presented by the bd rep and we are still experiencing the same issue.What we have tried so far.Ref # (b)(4), ref # (b)(4), ref# (b)(4) (currently using).We have not reached out to bd with the current issue we are experiencing but we have sent off products when using the first product".
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd maxguard¿ extension set was blocked at the filter during the infusion.The following information was provided by the initial reporter: "we have been experiencing infusion related issues with the following bd 1.2 micron tubing sets.Nursing is experiencing issues with the medication not being able to proceed past the filter in the line.We are now on option 3 as presented by the bd rep and we are still experiencing the same issue.What we have tried so far ref # (b)(4).Ref # (b)(4).Ref# (b)(4).We have not reached out to bd with the current issue we are experiencing but we have sent off products when using the first product".
Additional Manufacturer Narrative
H.6.Investigation summary: no product or photo was returned by the customer.It was reported by the customer that they are experiencing issues with the medication not being able to proceed past the filter in the line.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model me1225 because a invalid lot number was provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.